Numerical constructions of optimal feedback in models of chemotherapy of a malignant tumor

Natalia G. Novoselova

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)
Original languageEnglish
Article number1940004
Number of pages16
JournalJournal of Bioinformatics and Computational Biology
Volume17
Issue number1
DOIs
Publication statusPublished - 1 Feb 2019

Fingerprint

Chemotherapy
Tumors
Feedback
Drug Therapy
Neoplasms
Therapeutics
Cell Count
Cells

Keywords

  • Cauchy method of characteristics
  • Hamilton-Jacobi-Bellman equation
  • Optimal control
  • Rankine-Hugoniot line
  • Hamilton Jacobi Bellman equation

ASJC Scopus subject areas

  • Biochemistry
  • Molecular Biology
  • Computer Science Applications

WoS ResearchAreas Categories

  • Biochemical Research Methods
  • Computer Science, Interdisciplinary Applications
  • Mathematical & Computational Biology

Cite this

@article{25ed983fa5c1452fa0e711ccc7e2a353,
title = "Numerical constructions of optimal feedback in models of chemotherapy of a malignant tumor",
keywords = "Cauchy method of characteristics, Hamilton-Jacobi-Bellman equation, Optimal control, Rankine-Hugoniot line, Hamilton Jacobi Bellman equation",
author = "Novoselova, {Natalia G.}",
year = "2019",
month = "2",
day = "1",
doi = "10.1142/S0219720019400043",
language = "English",
volume = "17",
journal = "Journal of Bioinformatics and Computational Biology",
issn = "0219-7200",
publisher = "World Scientific Publishing Co.",
number = "1",

}

Numerical constructions of optimal feedback in models of chemotherapy of a malignant tumor. / Novoselova, Natalia G.

In: Journal of Bioinformatics and Computational Biology, Vol. 17, No. 1, 1940004, 01.02.2019.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Numerical constructions of optimal feedback in models of chemotherapy of a malignant tumor

AU - Novoselova, Natalia G.

PY - 2019/2/1

Y1 - 2019/2/1

KW - Cauchy method of characteristics

KW - Hamilton-Jacobi-Bellman equation

KW - Optimal control

KW - Rankine-Hugoniot line

KW - Hamilton Jacobi Bellman equation

UR - http://www.scopus.com/inward/record.url?scp=85062820533&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000461235000005

U2 - 10.1142/S0219720019400043

DO - 10.1142/S0219720019400043

M3 - Article

VL - 17

JO - Journal of Bioinformatics and Computational Biology

JF - Journal of Bioinformatics and Computational Biology

SN - 0219-7200

IS - 1

M1 - 1940004

ER -